# SDR CA020605001

- Difficulty date: May 26, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303311
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT SIDE COCKPIT SIDE WINDOW CRACKED AT FL350. REMOVED AND REPLACED LT SIDE WINDOW. OPS AND LEAK CHECK GOOD
